Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 452, NWS Tulsa, OK

July 13, 2011LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 13, 2011, 2:06 PM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2011, 2:06 PM CDT (19:06 UTC)
Expired
Jul 13, 2011, 2:45 PM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 4 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 2:08 PM CDTTSTM WND DMGPocola, OKFEW HOMES WITH ROOF DAMAGE AND A BARN DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

162 
WUUS54 KTSA 131906
SVRTSA
ARC033-131-OKC079-135-131945-
/O.NEW.KTSA.SV.W.0452.110713T1906Z-110713T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
206 PM CDT WED JUL 13 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 245 PM CDT

* AT 204 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POCOLA...
  MOVING EAST AT 15 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  POCOLA...HACKETT...BONANZA...ARKOMA...MOFFETT...EXCELSIOR...FORT
  SMITH...JENNY LIND...VAN BUREN...BARLING AND GREENWOOD.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 6 AND
10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3550 9427 3523 9412 3512 9457 3529 9465
TIME...MOT...LOC 1906Z 248DEG 14KT 3524 9450

$$
2 follow-up statements
074 
WWUS54 KTSA 131920
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
220 PM CDT WED JUL 13 2011

ARC033-131-OKC079-135-131945-
/O.CON.KTSA.SV.W.0452.000000T0000Z-110713T1945Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-SEQUOYAH OK-
220 PM CDT WED JUL 13 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHEASTERN SEQUOYAH...NORTHEASTERN LE FLORE...NORTHERN SEBASTIAN
AND SOUTHERN CRAWFORD COUNTIES...

AT 217 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RYE HILL...
MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RYE
HILL...FORT SMITH...EXCELSIOR...JENNY LIND...VAN BUREN...BARLING...
GREENWOOD...SHIBLEY...KIBLER...CENTRAL CITY AND CONCORD.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 6 AND
10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3550 9427 3523 9412 3512 9457 3529 9465
TIME...MOT...LOC 1921Z 252DEG 15KT 3527 9438

$$
399 
WWUS54 KTSA 131934
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT WED JUL 13 2011

ARC033-OKC079-135-131944-
/O.CAN.KTSA.SV.W.0452.000000T0000Z-110713T1945Z/
CRAWFORD AR-LE FLORE OK-SEQUOYAH OK-
234 PM CDT WED JUL 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH...
NORTHEASTERN LE FLORE AND SOUTHERN CRAWFORD COUNTIES IS CANCELLED...

LAT...LON 3517 9440 3531 9442 3534 9418 3523 9412
TIME...MOT...LOC 1934Z 252DEG 15KT 3523 9419

$$

ARC131-131945-
/O.CON.KTSA.SV.W.0452.000000T0000Z-110713T1945Z/
SEBASTIAN AR-
234 PM CDT WED JUL 13 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHERN SEBASTIAN COUNTY...

AT 230 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENWOOD...
MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3517 9440 3531 9442 3534 9418 3523 9412
TIME...MOT...LOC 1934Z 252DEG 15KT 3523 9419

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 11:54 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jul 13, 11:54 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1154 AM CDT WED JUL 13 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

MAIN CONCERN IS ONGOING AND EXPECTED CONVECTION. AR TERMINALS WILL
BE MOST LIKELY TO SEE THE CONVECTION...WITH THE LEAST CHANCES FOR
TUL/RVS/BVO. WILL NOT CARRY ANY TS MENTION FOR THE LATTER 3
SITES...WITH A VCTS AFTER 20Z FOR MLC. VFR CONDITIONS WILL
PREVAIL...WITH TEMPO IFR/MVFR CONDITIONS IN THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 913 AM CDT WED JUL 13 2011/

..UPDATE...

DISCUSSION...

SHOWERS AND THUNDERSTORMS CONTINUE ACROSS A GOOD CHUNK OF
NORTHEAST OKLAHOMA AND INTO NORTHWEST ARKANSAS THIS MORNING...AS A
RESULT OF THE SUBTROPICAL DISTURBANCE MOVING THROUGH THE AREA.
THIS ACTIVITY...ALONG WITH THE EXTENSIVE CONVECTIVE CLOUD DECK
WILL KEEP TEMPERATURES DOWN TODAY ACROSS THE AREA NORTHEAST OF A
PONCA CITY TO TULSA TO FAYETTEVILLE LINE. HAVE DROPPED THE HEAT
HEADLINES ACROSS FAR NORTHEAST OKLAHOMA FOR TODAY...ALTHOUGH SOME
LOCATIONS /ESPECIALLY ON THE WESTERN EDGE/ COULD APPROACH 105 HEAT
INDICES DUE TO THE WET GROUND AND HIGHER DEW POINTS IF THE SUN
DOES MAKE AN APPEARANCE. THIS WOULD CREATE A HOT/HUMID SCENARIO
AS OPPOSED TO THE DRY INTENSE HEAT THAT WE HAVE SEEN LATELY.

ADDITIONAL THUNDERSTORMS WILL LIKELY DEVELOP TODAY...MUCH LIKE
OCCURRED YESTERDAY. THERE ARE SOME SIGNS IN THE HRRR AND IN THE
LOCAL WRF RUN THAT AN OUTFLOW BOUNDARY WILL BE PRESENT...AND WILL
SINK SOUTHWARD ACROSS EASTERN OKLAHOMA THIS AFTERNOON. THE HRRR
GENERATES SOME THUNDERSTORM ACTIVITY ALONG THIS. HOWEVER...STILL
THINK THAT THE BULK OF THE PRECIP AND THE HIGHEST POPS SHOULD BE
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS IN THE VICINITY
OF THE UPPER DISTURBANCE.

PREV DISCUSSION... /ISSUED 556 AM CDT WED JUL 13 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING
AND INTO THE AFTERNOON. GENERAL VFR CONDITIONS WILL
PREVAIL...WITH LOCALIZED MVFR CIGS/VSBYS IN AND NEAR
STORMS.

PREV DISCUSSION... /ISSUED 354 AM CDT WED JUL 13 2011/

DISCUSSION...
UPPER LEVEL SUBTROPICAL WAVE ROTATING AROUND UPPER RIDGE CURRENTLY
OVER SOUTHEAST KANSAS HAS PROVIDED SOME MUCH NEEDED RAINFALL
ACROSS MAINLY OSAGE AND WASHINGTON COUNTIES OVERNIGHT...AND TO
SOME AREAS OF NORTHWEST ARKANSAS. CLUSTER OF THUNDERSTORMS NEAR
THE UPPER CIRCULATION FEEDING OFF LOW LEVEL JET SHOULD CONTINUE TO
PROGRESS EAST AND PERHAPS BUILD A LITTLE TO THE SOUTH THROUGH THE
MORNING. THIS WILL BRING A LITTLE RELIEF FROM THE RECENT HEAT TO
NORTHERN AND EASTERN AREAS...FORT SMITH MAY EVEN BE HARD PRESSED
TO REACH 100 THIS AFTERNOON AFTER BREAKING A STRING OF RECORDS.
LOWS HAVE DIPPED BELOW 75 IN THE RAIN COOLED AIR NORTH OF TULSA
AREA THIS MORNING WHICH TECHNICALLY NEGATES THE EXCESSIVE HEAT
WARNING. DO FEEL THAT DEW POINTS WILL STAY HIGH ENOUGH THAT ONCE
PRECIP MOVES OUT...HEAT INDICES SHOULD TOP 105 AND RATHER THAN CONFUSE
THE ISSUE WILL LEAVE CURRENT WARNING RIDE. A FEW COUNTIES ACROSS
FAR NE OKLAHOMA COULD BE DROPPED FROM THE ADVISORY DEPENDING ON
HOW LONG PRECIP CAN LINGER...BUT RIGHT NOW CONFIDENCE LEVEL NOT
HIGH ENOUGH. AS FR POPS WILL GENERALLY CARRY HIGHEST CHANCE FROM
BVO FOR TODAY WITH SOME LAST MINUTE ADJUSTMENTS PER RADAR TRENDS.

UPPER LEVEL FEATURE WILL LINGER FOR ANOTHER DAY WITH CONTINUED
CHANCES OF SHOWERS AND THUNDERSTORMS OVER EASTERN AREAS
THURSDAY...WITH HEAT BEGINNING TO RE-BUILD TO THE WEST. THE SYSTEM
WILL BECOME LESS INFLUENTIAL BY FRIDAY AS UPPER RIDGE REALLY
ASSERTS ITSELF BY THIS WEEKEND AND EARLY NEXT WEEK. ANOTHER HEAT
WAVE IS ON THE WAY AS THIS OCCURS WITH ANY PRECIP CHANCES
BASICALLY CONFINED TO THE TERRAIN AREAS BEYOND FRIDAY. ADDITIONAL
HEAT HEADLINES WILL BE NEEDED AS THE UPPER AIR PATTERN LOOKS
CONDUCIVE TO TEMPS JUST AS HOT AS WE HAVE SEEN RECENTLY...IF NOT
SLIGHTLY HOTTER.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   93  80 102  80 /  60  10  20  10
FSM  102  78  99  78 /  40  30  40  10
MLC  101  73 102  73 /  20  10  10  10
BVO   90  73 101  73 /  70  10  20  10
FYV   88  73  95  73 /  70  40  30  10
BYV   89  71  92  71 /  70  40  40  10
MKO   96  73 101  73 /  80  20  20  10
MIO   90  74  97  74 /  70  30  30  10
F10   97  74 102  74 /  30  10  10  10
HHW  100  78 101  78 /  20  10  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

     HEAT ADVISORY UNTIL 8 PM WEDNESDAY FOR OKZ049-OKZ053.

AR...HEAT ADVISORY UNTIL 8 PM WEDNESDAY FOR ARZ019-ARZ020.

     EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR ARZ029.

&&

AVIATION...22
Hazardous weather outlook, Jul 13, 12:45 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1245 PM CDT WED JUL 13 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1245 PM CDT WED JUL 13 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
        AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...THIS AFTERNOON.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON ACROSS
PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ADDITIONAL
THUNDERSTORM DEVELOPMENT IS EXPECTED AS WELL. WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED...BUT A FEW STORMS MAY PRODUCE DAMAGING
WIND GUSTS AND BRIEF HEAVY RAINFALL.

OUTSIDE OF THE RAIN AREAS...IN SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS...HOT AND HUMID CONDITIONS WILL CONTINUE THIS AFTERNOON
AND INTO THE EVENING. AFTERNOON HEAT INDEX VALUES WILL REACH THE
105 TO 110 RANGE ACROSS MUCH OF THAT AREA. EXCESSIVE HEAT WARNINGS
AND HEAT ADVISORIES /OKCNPWTSA/ REMAIN IN EFFECT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
MONDAY AND TUESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
HOT AFTERNOON TEMPERATURES...WITH HEAT INDEX VALUES IN THE 100 TO
AROUND 110 DEGREE RANGE...ARE EXPECTED TO CONTINUE FOR THE NEXT
SEVERAL DAYS WITH LITTLE RELIEF. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WILL REMAIN POSSIBLE THE REMAINDER OF THE
WEEK...MAINLY ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
HIGH PRESSURE ALOFT THEN BUILDS BACK INTO THE REGION FOR THE
WEEKEND AND INTO EARLY NEXT WEEK...ALLOWING FOR THE DANGEROUS HEAT
TO CONTINUE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
REMAIN ALERT FOR ADDITIONAL EXCESSIVE HEAT WARNINGS AND HEAT
ADVISORIES INTO NEXT WEEK...AS THE HEAT BUILDS BACK INTO THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 13, 1:28 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
128 PM CDT WED JUL 13 2011

OKZ072-076-131915-
LE FLORE OK-SEQUOYAH OK-
128 PM CDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHERN SEQUOYAH

AT 128 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
COWLINGTON...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PANAMA...SPIRO...SCULLYVILLE AND
COWLINGTON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3543 9475 3519 9446 3512 9469 3523 9481
TIME...MOT...LOC 1828Z 223DEG 10KT 3522 9472

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:00 PM CDTSpecial Weather StatementTSAMcIntosh60 min
Jul 12, 7:35 PM CDTSpecial Weather StatementTSAMuskogee40 min
Jul 12, 7:37 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee53 min
Jul 12, 8:02 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah58 min
Jul 12, 8:15 PM CDTSpecial Weather StatementTSACherokee45 min
Jul 12, 8:48 PM CDTSpecial Weather StatementTSASequoyah57 min
Jul 12, 11:22 PM CDTSpecial Weather StatementTSAOsage38 min
Jul 13, 5:24 AM CDTAreal Flood AdvisoryTSAOsage3 hr
Jul 13, 1:28 PM CDTSpecial Weather StatementTSASequoyah47 min
Jul 13, 1:31 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah44 min
Jul 13, 2:55 PM CDTSpecial Weather StatementTSAPittsburg35 min
Jul 13, 3:23 PM CDTSpecial Weather StatementTSAPittsburg37 min
Jul 13, 3:59 PM CDTExcessive Heat WatchTSACherokee, Choctaw, Craig, Creek, Delaware, Haskell and 15 more60 hr
Jul 13, 4:21 PM CDTSpecial Weather StatementTSALeFlore24 min
Jul 13, 4:44 PM CDTSpecial Weather StatementTSAOkfuskee31 min
Jul 12, 8:40 PM CDTSpecial Weather StatementTSACrawford35 min
Jul 12, 9:07 PM CDTSpecial Weather StatementTSACrawford23 min
Jul 12, 9:40 PM CDTSpecial Weather StatementTSACrawford65 min
Jul 12, 11:07 PM CDTSpecial Weather StatementTSACarroll38 min
Jul 13, 2:14 PM CDTSpecial Weather StatementTSASebastian31 min
Jul 13, 2:17 PM CDTSpecial Weather StatementTSAFranklin28 min
Jul 13, 2:38 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian26 min
Jul 13, 2:46 PM CDTSpecial Weather StatementTSAFranklin29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.